# SDR CA140325003

- Difficulty date: March 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 41,331 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Failed
- Location: Cabin
- Part time: 42,143 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED SMOKE & A SULFURIC ODOR IN FLIGHT.  THE SMOKE & ODOR DISSIPATED QUICKLY AFTER RUNNING THE QR.  THE FLIGHT CONTINUED UNEVENTFULLY.  UPON ARRIVAL MX FOUND THE RECIRCULATION FAN HAD FAILED.  THEY WERE ABLE TO CONFIRM A BURNT SMELL COMING FROM THE FAN AT REMOVAL & ALSO FOUND THE RECIRCULATION FAN CB POPPED.  THE CREW REQUESTED REPLACEMENT OF THE FAN INSTEAD OF DEFERRAL BY MEL DUE TO THE INFLIGHT SMOKE EVENT.
